Quasicomplemented semilattices
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 11-22
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1990_29_1_a0,
author = {Chajda, Ivan},
title = {Quasicomplemented semilattices},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {11--22},
year = {1990},
volume = {29},
number = {1},
mrnumber = {1144827},
zbl = {0759.06004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a0/}
}
Chajda, Ivan. Quasicomplemented semilattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 11-22. http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a0/